Armenian Journal of Mathematics

Items where Subject is "40-xx Sequences, series, summability"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 4.

Valdete, Loku and Naim, Braha (2017) Tauberian Theorems by Weighted Summability Method. Armenian Journal of Mathematics, 9 (1). pp. 35-42. ISSN 1829-1163

Raj, Kuldip and Sharma, Sunil K. and Sharma, Ajay K. (2011) Difference sequence spaces in $n$-normed spaces defined by Musielak-Orlicz function. Armenian Journal of Mathematics, 3 (3). pp. 127-141. ISSN 1829-1163

Sargsyan, Artsrun (2010) Nonlinear approximation with respect to the Faber-Shauder system and greedy algorithm. PhD thesis, Russian-Armenian (Slavonic) University .

Gogyan, S. (2009) Nonlinear approximation in L^1[0,1] with respect to the Haar system. PhD thesis, Institute of Mathematics.

This list was generated on Sat Sep 23 00:36:08 2017 AMT.